# SDR CALA2022071101693

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 102,693 hours, 24,259 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 143N51351
- Condition: Gouged
- Location: Sta 668
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: 1602. MAIN CABIN STA. 668 & LBL20 FLOOR SUPPORT INTERCOSTAL HAS GOUGES ON TOP @ FASTENER HOLE.  DOT J203.  TRANSCRIBED FROM HAECO GSO N/R 9282541.
